ライブラリ登録: Guest
Begell Digital Portal Begellデジタルライブラリー 電子書籍 ジャーナル 参考文献と会報 リサーチ集
Telecommunications and Radio Engineering
SJR: 0.203 SNIP: 0.44 CiteScore™: 1

ISSN 印刷: 0040-2508
ISSN オンライン: 1943-6009

巻:
巻 79, 2020 巻 78, 2019 巻 77, 2018 巻 76, 2017 巻 75, 2016 巻 74, 2015 巻 73, 2014 巻 72, 2013 巻 71, 2012 巻 70, 2011 巻 69, 2010 巻 68, 2009 巻 67, 2008 巻 66, 2007 巻 65, 2006 巻 64, 2005 巻 63, 2005 巻 62, 2004 巻 61, 2004 巻 60, 2003 巻 59, 2003 巻 58, 2002 巻 57, 2002 巻 56, 2001 巻 55, 2001 巻 54, 2000 巻 53, 1999 巻 52, 1998 巻 51, 1997

Telecommunications and Radio Engineering

DOI: 10.1615/TelecomRadEng.v73.i17.50
pages 1575-1582

AN ALGORITHM FOR SELECTION OF A CANONIC CURVE ISOMORPHIC TO THE EDWARDS CURVE OVER A PRIME FIELD

A.V. Bessalov
Institute of Physics and Technology, NTUU "КPI" 37, Peremogy Ave., Kyiv, 03056, Ukraine
A.A. Dikhtenko
Donetsk National University, 24 Universitetskaya St., Donetsk, 83001, Ukraine; KPI National Technological University, 37 Peremoha Ave., 03056, Kyiv, Ukraine
O.V. Tsygankova
Donetsk National University, 24 Universitetskaya St., Donetsk, 83001, Ukraine; KPI National Technological University, 37 Peremoha Ave., 03056, Kyiv, Ukraine

要約

An approach based on a substitution of the conventional parameters of the canonic curve by a pair of some parameters is suggested. It is shown that the curve with wonted properties is selected from the fulfillment of the two conditions.


Articles with similar content:

An Approach to the Design of the Information-and-Control Complex of Electromechanical Systems of "Standard Configuration"
Journal of Automation and Information Sciences, Vol.30, 1998, issue 4-5
Victor Yu. Arkadiev
On Sufficiency of the Consistency Level of Group Ordinal Estimates
Journal of Automation and Information Sciences, Vol.42, 2010, issue 8
Vitaliy V. Tsyganok, Sergey V. Kadenko
Synthesis of Optimized Two-Dimensional Indivisible Wavelet Filters for Image Compression
Telecommunications and Radio Engineering, Vol.67, 2008, issue 15
A. L. Priorov, V. Yu. Kobelev
Semi-Stability of Main Operators in Differential Games with Non-Fixed Time
Journal of Automation and Information Sciences, Vol.46, 2014, issue 8
Ikromjon M. Iskanadjiev
Mathematical Model for Nondeterminate Processes on the Basis of Set-Theoretic Interpretation of Uncertainty
Journal of Automation and Information Sciences, Vol.42, 2010, issue 1
Mikhail M. Lychak